# SDR ASOA201200841

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 19,937 hours, 13,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR STRIP MISSING FROM GALLEY.  INSTALLED SERVICEABLE EMERGENCEY FLOOR PATH MARKING AT GALLEY AREA IAW AMM 33-51-01 NO FURTHER DEFECTS NOTED.
